Details:
Ingredients
Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame, Lactose, Sodium and Sucrose, Total contents of Sachet 4.8g
£4.35 £5.35
For effective relief of colds and flu symptoms use Lemsip cold and flu lemon flavour sachets. Contains paracetamol. Not suitable for those under the age of 16.
Comes in a pack of 10 sachets to be mixed with hot water. Do not store above 25 degree Celsius. Store in the original package. Always read the label. The full Lemsip cold and flu range, for cold and flu relief.
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame, Lactose, Sodium and Sucrose, Total contents of Sachet 4.8g
For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults and children 12 years and over: 1 sachet every 4 to 6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age. DO NOT EXCEED THE STATED DOSE.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor.
allergic to any of the ingredients, if you have heart disease or high blood pressure.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Store below 25°C in a dry place. Min Age Limit (Advisory): 16 years+
Flavours | Lemon, Blackcurrant |
---|
Only logged in customers who have purchased this product may leave a review.
Covonia Medicated Sore Throat Lozenges combine the relief of an anaesthetic with the benefits of an antibacterial.
Guaifenesin Symptomatic relief of deep chesty coughs and to soothe the throat.
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
All the power of Covonia for chesty coughs, but in a sugar-free and alcohol-free formula.
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold, flu and chill symptoms in a convenient easy to swallow caplet.
Take at the first sign of flu or a severe cold for rapid relief from:
Fever
Headache
Aches
Blocked nose
Sore throat pain
Painful sinuses
Shivers
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
A traditional herbal medicinal product for use in the relief of symptoms of nasal catarrh and catarrh of the throat exclusively based upon long standing use as a traditional remedy.
1. Powerful and effective cold and flu relief
2. The relief of most feverish cold & flu symptoms including blocked nose, sinus pain and congestion, sore throat, headache, fever, aches & pains
3. Helps clear your blocked nose
4. Non-drowsy
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Containing aspirin and caffeine, our individual Beechams Powders sachets provide effective relief from cold and flu symptoms.Provides relief from the follow symptoms: aches and pains, feverishness, headache, sore throat. Provides relief from mild to moderate pain such as: migraine, neuralgia, toothache, rheumatic pain.
Relief from chest cough & cold
Lemon & menthol flavour
Contains paracetamol
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Paracetamol Phenylephrine Vitamin C What are they for? Beechams Flu Plus Hot lemon powder for oral solution provides relief from the symptoms of colds and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses.
Each sachet contains: Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches; pains
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Our Sore Throat Oromucosal Spray works directly at the point of pain. You can really feel it working on your sore throat.
You must be at least 16 years old to purchase this product
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding, or suffer from allergies.
BENYLIN Dry and Tickly Cough Syrup soothes the tickly sensation that makes you want to cough.
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Lemsip Max Day & Night Cold & Flu Relief Capsules.
For relief of;
Headaches
Body Aches
Blocked Nose
Sore Throat
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
All the power of Covonia for dry coughs, but in a sugar-free formula.
Here’s the power of Covonia to tackle dry, tickly coughs for those who prefer a sugar free formula.
Helps banish your dry cough and decongest your nose to give you a better night’s sleep.
Lemsip Max All in One Sachets are for the symptomatic relief of colds and flu including chesty coughs.
Klearvol contains natural essential oils of pine, thymnol and menthol to deliver soothing vapours for inhalation. Â When placed on a hankerchief close to a child, Klearvol can help comfort and relieve sympotms of colds such as congetsion and stuffy nose in babies and children. Each pack contains 10 single use capsules, which can be cut and the contents poured onto a suitable cloth or material.
The apple flavoured syrup soothes your little one’s throat and helps relieve discomfort. Soothes dry and tickly coughs for children aged 3 months and over.
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Covonia Dry & Tickly Cough Linctus – non-drowsy – For soothing relief of dry, irritating coughs and sore throats. An oral solution to help to relieve the symptoms of tickly, dry coughs.
It is also Non-drowsy.
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
BENYLINMucus Cough Max Menthol is a max strength formula that you can really feel.
It works on your chest mucus, making it easier to cough up, whilst the menthol has an invigorating taste.
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor
A tablet that gives you all-in-one relief from your mucus symptoms, it gets to work on nasal mucus and also loosens chest mucus making it easier to cough up. It also relieves pain and fever.
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Helps stops colds early*. Use at 1st signs.
Contains Carragelose and kappa-Carrageenan which is clinically proven to help shorten the duration of cold and flu -like symptoms by up to 2 days when used at 1st signs
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
The syrup is non-drowsy with a blackcurrant flavour. Soothes dry and tickly coughs for children aged 1 year and over.
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Sauvage Shower Gel (250ml) offers an invigorating cleanse infused with the iconic scent of Sauvage, featuring vibrant bergamot and warm woody notes. Perfect for revitalizing your daily routine, it leaves skin feeling fresh and soft.
Police To Be Tattooart EDT 125ml Spray
Experience the bold scent of Police To Be Tattooart, a 125ml Eau de Toilette that celebrates individuality. This dynamic fragrance opens with zesty citrus and green apple, leading to a heart of violet and jasmine, and finishing with warm amber and vanilla. Perfect for day or night, Tattooart is an exhilarating choice for the modern individual.
Noah Colour Dye Light Blonde 140ml – Brighten your hair with Noah’s gorgeous Light Blonde dye! This nourishing formula delivers vibrant colour while conditioning your hair for a healthy finish. Easy to apply and suitable for all hair types—perfect for your next transformation!
Noah Colour Dye Blonde 140ml – Illuminate your hair with Noah’s vibrant Blonde hair dye! This nourishing formula delivers stunning colour while conditioning your hair for a healthy finish. Easy to apply and suitable for all hair types—perfect for your next transformation!
For effective relief of colds and flu symptoms use Lemsip cold and flu lemon flavour sachets. Contains paracetamol. Not suitable for those under the age of 16.
Comes in a pack of 10 sachets to be mixed with hot water. Do not store above 25 degree Celsius. Store in the original package. Always read the label. The full Lemsip cold and flu range, for cold and flu relief.
Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Get access to your Orders, Wishlist and Recommendations.
Your personal data will be used to support your experience throughout this website, to manage access to your account, and for other purposes described in our privacy policy.
Subtotal: £79.95
There are no reviews yet.